# SDR AWXA0000678

- Difficulty date: September 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 58,039 hours, 46,478 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, STA 183, LBL 5.7, WL 178, WEB CRACKED.  FABRICATED REPAIR DOUBLER IAW B737 SRM 51-40-2 FIG 1, TREATED AND PRIMED IAW MM 51-23-00, CRACK DRESSED OUT AND REPAIRED IAW SRM 51-40-2 FIG 1 AND 53-10-2.
